# SDR DXTA2023012078910

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N511QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0148
- Aircraft time: 4,618 hours, 3,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT DOOR EXIT SIGN IS ON WITH ALL POWER SHUT OFF AND MAIN BATTERIES PULLED.  ENTRY LIGHT ACROSS FROM MAIN CABIN DOOR ALSO ON.  ARRIVED TO AIRCRAFT WITHIN 15 MINS CONNECTED MAIN BATTERIES AND OPENED MCD VERIFIED DISCREPANCY. RESET NO 1 EMERG BATTERY G SWITCH AND PERFORMED NJA TC-FLT-33-1001 REV 2 NO FUTHER DISCREPANCY NOTED.
